MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? 16; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? 16; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2316-50E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following a trial procedure, the patient became confused, removed the tape securing the trial leads, and pulled out the leads because they were uncomfortable.The removed leads were not returned as they were disposed of at the physicians office.The patient was reported to be doing well and was scheduled to undergo a repeat trial.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-2316-50e.Serial number: (b)(6).Batch/lot number: 7333087.Model/catalog description: infinion 16 trial lead kit 50 cm.Unique identifier (udi) #: (b)(4).
 
Additional Manufacturer Narrative

Brand Name
Infinion? 16
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50155138
Report Number3006630150-2026-05624
Device Sequence Number9261135
Product Code LGW
UDI-Device Identifier08714729797807
UDI-Public(01)08714729797807(17)280426(10)7332640
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2316-50E
Device Catalogue NumberSC-2316-50E
Device Lot Number7332640
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by ManufacturerNot provided
09/01/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/04/2026
09/25/2026
Date Device Manufactured04/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale